# SDR IPXA2018010725176

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 16,254 hours, 5,792 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, DURING CLIMB OUT, NR 1 ENGINE FAN VIBRATION REACHED 5.0 DURING CRUISE FLIGHT.   WENT DOWN TO 1 DURING CRUISE.  STEP CLIMB FROM FL 330 TO 370 THE NR 1 ENG FAN VIBRATION REACHED 5 AGAIN.  PERFORM A FAN TRIM BALANCE IAW MM 72-31-00 755-199-HOO, FIM 71-05-00-856-HO1, RAN THE NR 1 ENGINE N1 AT 100 PERCENT 2 MAX,  OPS WITHIN LIMITS.
